# SDR REXA2017091601035

- Difficulty date: September 16, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 23,139 hours, 15,133 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Cracked
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SMOKE DETECTOR ASSY IS CRACKED.  REMOVED & REPLACED THE SMOKE DETECTOR IAW AMM 26-16-01-000-801-A01, & 26-16-01-400-801-A01.  PERFORMED AN OPS CHECK IAW AMM 26-16-00-710-801-A01.  NO DEFECTS NOTED.
